Affordable Access

Access to the full text

Equivariant birational geometry of quintic del Pezzo surface

Authors
  • Wolter, Jonas1
  • 1 The University of Edinburgh, School of Mathematics, Edinburgh, EH9 3FD, UK , Edinburgh (United Kingdom)
Type
Published Article
Journal
European Journal of Mathematics
Publisher
Springer International Publishing
Publication Date
Aug 13, 2018
Volume
4
Issue
3
Pages
1278–1292
Identifiers
DOI: 10.1007/s40879-018-0272-7
Source
Springer Nature
Keywords
License
Green

Abstract

We prove that there are exactly two G-minimal surfaces which are G-birational to the quintic del Pezzo surface, where . These surfaces are the quintic del Pezzo surface itself and the surface .

Report this publication

Statistics

Seen <100 times